# SDR SWAA2023062958410

- Difficulty date: June 13, 2023
- Submitted: June 29, 2023
- Operation: Air carrier
- Aircraft: N942WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36648
- Aircraft time: 45,425 hours, 27,767 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MODERATE TO FLACKING LEVALS OF CORROSION FOUND ON UNDER SIDE OF LT. SIDE Z-CHANNEL FROM STA 887- STA 844 AT FASTENER HOLE LOCATIONS. ( MRKED ). MODERATE TO FLACKING LEVALS OF CORROSION FOUND ON UNDER SIDE OF LT. SIDE -CHANNEL FROM STA 807- STA 847 AT FASTENER HOLE LOCATIONS.<[01] REF TASK CARD TTG8Q00LLK76 FOR REPLACEMENT OF Z-CHANNEL ON AFT CARGO COMPARTMENT.;[02] VERIFIED FINAL CORRECTIVE ACTION.
